# SDR ABXA030017

- Difficulty date: January 6, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 454T2504041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE, CORRODED SHEAR PANEL, BETWEEN STA 544-610, LBL 20 - 30 AND CRACKED.  CORRODED AND CRACKED SHEAR PANEL.  REMOVED AND REPLACED SHEAR PANEL IAW SRM.
